# SDR SWAA2016120510172

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 32,047 hours, 18,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Part number: 411A2212
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SIGN MOUNTING BRACKET LOOSE.  R&R LIGHT ASSEMBLY PER AMM.
